Alert archive / Mississippi / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 276, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 3, 2003, 6:38 PM CDT for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2003, 6:38 PM CDT (23:38 UTC)
- Expired
- May 3, 2003, 7:35 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Forrest County, MS, Jones County, MS, Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1897 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS54 KJAN 032338
SVRJAN
MSC035-067-073-040035-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CDT SAT MAY 3 2003
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI
FORREST COUNTY IN SOUTHEAST MISSISSIPPI
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI
* UNTIL 735 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES WEST OF PINE BELT AIRPORT...MOVING
SOUTHEAST AT 25 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED WITH
THIS STORM IN SOUTHEAST COVINGTON COUNTY.
* THE SEVERE THUNDERSTORM WILL...
BE NEAR PINE BELT AIRPORT AT 640 PM CDT
BE NEAR HATTIESBURG AT 655 PM CDT
BE NEAR PETAL AT 700 PM CDT
BE NEAR PURVIS AT 715 PM CDT
BE NEAR CAMP SHELBY AT 720 PM CDT
HAIL...DAMAGING WINDS AND TORRENTIAL RAIN ARE EXPECTED WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER WHILE THE STORM PASSES.
WINDS FROM 60 TO 70 MPH ARE LIKELY WITH THIS STORM.
HAIL TO THE SIZE OF HALF DOLLARS IS LIKELY WITH THIS STORM.
LAT...LON 3104 8947 3143 8952 3145 8938 3156 8938
3142 8914 3107 8915
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:17 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 3, 3:17 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT SAT MAY 03 2003 FORECAST CHALLENGES IN THIS ACTIVE PATTERN WILL INCLUDE TIMING AND STRENGTH OF CONVECTION IN THE SHORT TERM AND RAIN CHANCES IN THE EXTENDED. CURRENTLY...WIDESPREAD CU DEVELOPMENT OVER CENTRAL AND SOUTHERN MS IN MAX DAYTIME HEATING. TEMPS ARE WELL INTO THE 80S WITH DEWPOINTS AGAIN IN THE MID 60S TO NEAR 70. SFC BOUNDARY MIXING OUT A BIT...MAKING THE DELINEATION MORE DIFFUSE...AND EXTENDS FROM KMLU TO JUST SOUTH OF KMEI. NW FLOW ALOFT STARTING TO BACK A BIT AS UPPER LEVEL RIDGING IS STARTING TO TAKE PLACE IN ADVANCE OF A DISTURBANCE MOVING INTO WESTERN HIGH PLAINS. THIS HAS HELPED TO MASK SUBTLE FEATURES ALOFT. NW FLOW IN SITUATIONS SUCH AS THIS CAN BE QUITE TRICKY AND STILL ANTICIPATE SCT TSRA DEVELOPMENT AROUND THE SFC BOUNDARY LATE THIS AFTERNOON INTO THIS EVENING. IN THE SHORT TERM...QUITE A FEW ISSUES TO DEAL WITH. IN ADDITION TO SCT CONVECTION OVER SOUTHERN AND CENTRAL MS...ANTICIPATE MCS ORGANIZING IN SOUTHEAST OK...EAST TX...SOUTHERN ARK AND NORTHERN LA THIS EVENING AND TONIGHT. THIS WILL EVENTUALLY MOVE EAST-SOUTHEAST INTO THE CWA DURING THE EARLY MORNING HOURS. WILL KEEP VARYING LEVELS OF CHANCE POPS IN CENTRAL/SOUTHERN MS TONIGHT. ONCE THIS MCS EXITS THE REGION TOMORROW MORNING...MUCH OF THE CWA WILL SEE A BRIEF BREAK IN THE ACTION. MODELS IN FAIRLY GOOD AGREEMENT THIS AFTERNOON. THE SUBTLE FEATURES OF TODAY WILL GIVE WAY TO A ROBUST...AND MORE STRAIGHTFORWARD... SHORTWAVE TROUGH SUNDAY. THE DISTURBANCE CURRENTLY MOVING INTO THE WESTERN HIGH PLAINS WILL SHIFT EASTWARD THROUGH THE PLAINS DURING THE DAY TOMORROW. UNLIKE THE DISTURBANCES THAT AFFECTED THE REGION OVER THE PAST FEW DAYS...THIS SYSTEM WILL HAVE MORE VIGOROUS DYNAMICS IN PLACE...DIFFLUENT FLOW ALOFT...MODERATE INTENSITY ULJ...STRONG LLJ. AREAS FROM IOWA THROUGH ARKANSAS ARE IN LINE FOR WIDESPREAD SEVERE WEATHER TOMORROW AFTERNOON. THESE STORMS WILL EVENTUALLY FORM INTO A LINE AND APPROACH THE NORTHWEST PORTION OF THE CWA SUNDAY EVENING...AND EXAMINATION OF FLOW ALOFT SUGGESTS THAT THE LINE WILL LIKELY MOVE EAST/SOUTHEASTWARD INTO NORTHERN AND CENTRAL PORTIONS OF THE CWA SUNDAY NIGHT. MONDAY...BY THIS TIME UPPER LEVEL WINDS WILL HAVE BACKED AND BECOME NEARLY PARALLEL THE SFC FRONT...THUS THE PORTION OF THE FRONT THAT WILL MOVE INTO THE LOWER MS RIVER VALLEY WILL TAKE ITS TIME GETTING HERE. AT THIS POINT...IT APPEARS THAT THE SFC BOUNDARY WILL BE SITUATED OVER NW MS. GUIDANCE MOVES ANOTHER SHORTWAVE TROUGH INTO THE REGION AND INSTIGATES ANOTHER ROUND OF SHOWERS AND STORMS. WILL INCREASE POPS IN NW CWA AND KEEP ONLY LOW END CHANCE POPS OVER SE PORTIONS OF THE CWA. TUESDAY...SOME DISCREPANCIES BETWEEN THE GFS AND ETA APPEAR. THE GFS HAS ANOTHER IN A SERIES OF SHORTWAVES ENTERING THE CWA WHILE THE ETA IS SLOWER. AT THIS POINT CANNOT RELY ON EITHER MODEL DUE TO UNCERTAINTIES INVOLVING SUBTLE SFC BOUNDARIES AND EXACT PLACEMENT OF THE SFC COLD/STATIONARY FRONT. WILL CONTINUE CHANCE POPS. SOME CONCERNS THAT NEED TO BE ADDRESSED AND MONITORED. WINDS WILL BE GUSTY TOMORROW AS THE DISTURBANCE IN THE PLAINS GEARS UP. AT THIS POINT WILL WORD CAUTION ON AREA LAKES...HOWEVER MID SHIFT WILL NEED TO MONITOR GUSTS IN THE DELTA AS THEY MAY APPROACH ADVISORY CRITERIA. SEVERE WEATHER POTENTIAL TOMORROW EVENING AND TOMORROW NIGHT...LARGE HAIL...STRONG WINDS AND A FEW TORNADOES WILL BE POSSIBLE. HWO HANDLES THIS WELL. HEAVY RAINFALL...AT THIS POINT THE NORTHWEST PORTION OF THE CWA APPEARS TARGETED FOR SEVERAL ROUNDS STORMS. WITH SEVERAL BOUTS OF LOCALLY HEAVY RAINFALL POSSIBLE...THE FLOOD POTENTIAL IN THIS REGION NEEDS TO BE CLOSELY MONITORED. IN THE EXTENDED...MED RANGE MODELS CONTINUE THE STATUS QUO. MANY OF THE DIFFICULTIES IN THE SHORT TERM FORECAST WILL BE PREVALENT DURING THIS PERIOD. OVERALL THE MODELS ARE IN AGREEMENT...ALTHOUGH THEY CONTINUE TO DIFFER WITH RESPECT TO THE TIMING OF SHORTWAVE ENERGY...WHICH IS NOT ALL TO SURPRISING. A BROAD TROUGH WILL REMAIN OVER THE WESTERN U.S. THIS FEATURE WILL EJECT SEVERAL UPPER LEVEL WAVES ACROSS THE CENTRAL CONUS WHILE AT THE SFC A BOUNDARY STALLS OVER THE REGION. SUBTLE FEATURES WILL DOMINATE SENSIBLE WEATHER THROUGH THE EXTENDED AND WITH THE LATEST GUIDANCE NOT WAVERING RUN TO RUN...WILL ONLY TWEAK THE EXTENDED. OFF AND ON RA/TSRA APPEARS TO BE THE THEME OF THE UPCOMING WEEK AND WILL CONTINUE CHANCE POPS THROUGH FRIDAY AND ABOVE NORMAL TEMPS THROUGH THE PERIOD. WILL INTRODUCE SATURDAY AS DRY FOR NOW AS UPPER RIDGE BUILDS OVER THE REGION IN ADVANCE OF ANOTHER WAVE MOVING INTO THE PLAINS...ALTHOUGH CONFIDENCE IS LOW. PRELIMINARY NUMBERS... JAN 65/87/69/84/68 4044 MEI 64/86/68/85/67 4044 .JAN... AR...NONE. LA...NONE. MS...NONE. GAGAN
Hazardous weather outlook, May 3, 2:47 PM CDT, 3 hours 51 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT SAT MAY 03 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...THUNDERSTORMS... AN OLD WEAK FRONTAL BOUNDARY REMAINS OVER PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI THIS AFTERNOON. THIS BOUNDARY WILL SEVERE TO FOCUS THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING. THUNDERSTORMS WILL MAINLY OCCUR SOUTH OF A LINE FROM GREENVILLE TO CANTON TO MERIDIAN. THE ATMOSPHERE SOUTH OF THIS AREA REMAINS VERY UNSTABLE AND WILL SUPPORT SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. AN AREA OF MORE CONCENTRATED STRONGER THUNDERSTORMS...ARE EXPECTED ALONG AND WEST OF THE MISSISSIPPI RIVER. THIS AREA WILL HAVE A SLIGHTLY HIGHER POSSIBILITY OF SEEING SUPERCELL STORMS...RESULTING IN SMALL POSSIBILITY OF TORNADOES. LATER IN THE EVENING AND AFTER MIDNIGHT...THE FRONTAL BOUNDARY SHOULD BEGIN TO LIFT NORTHWARD AS A WARM FRONT. THIS BOUNDARY...WITH AND INCREASE IN A NOCTURNAL LOW LEVEL JET...WILL SEVERE TO FOCUS A THUNDERSTORM COMPLEX OVER THE ARKLATEX REGION. THIS COMPLEX MAY MOVE FAR ENOUGH EAST ALONG THE RETREATING FRONT TO BRING THE POSSIBILITY OF SEVERE STORMS TO THE ARKLAMISS DELTA REGION. HAIL AND DAMAGING WINDS WILL ONCE AGAIN BE THE CONCERN. ...NON PRECIPITATION... A STRONG SURFACE LOW WILL DEVELOP OVER THE PLAINS ON SUNDAY. AS THIS FEATURE DEVELOPS AND INTENSIFIES...A STRONG PRESSURE GRADIENT WILL DEVELOP AND BRING BREEZY CONDITIONS TO THE WESTERN HALF OF THE AREA. THE STRONGEST WINDS WILL REMAIN OVER THE DELTA PARISHES AND COUNTIES...WITH SLIGHTLY LOWER WIND SPEEDS EXPECTED AS YOU GO EASTWARD. EXPECT SUSTAINED WINDS BETWEEN 15 AND 20 MPH...WITH GUSTS BETWEEN 25 AND 30 MPH. CAUTION IS ADVISED ON AREA LAKES SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... ...DAYS TWO AND THREE... A VOLATILE WEATHER SITUATION WILL BEGIN TO TAKE SHAPE BY SUNDAY EVENING AS STRONG JET STREAM ENERGY APPROACHES FROM THE WEST...AND INTERACTS WITH A DEVELOPING SURFACE LOW AND VERY MOIST UNSTABLE AIRMASS. SEVERE THUNDERSTORMS ARE EXPECTED TO ERUPT OVER ARKANSAS AND NORTHERN LOUISIANA SUNDAY EVENING...AND EFFECT NORTHWEST PORTIONS OF THE OUTLOOK AREA...GENERALLY NORTHWEST OF THE NATCHEZ TRACE SUNDAY NIGHT. STRONG WIND SHEAR AND INSTABILITY WILL BE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK...WITH THE HIGHEST CONCENTRATION OF STORMS OVER THE ARKLAMISS REGION. CONDITIONS WILL BE FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE SEVERE WEATHER SITUATION WILL CONTINUE OVER THE SAME LOCATIONS THROUGH TUESDAY. IN ADDITION TO THE SEVERE WEATHER...THE POTENTIAL FOR FLOODING RAINS MAY INCREASE OVER THE NORTHERN COUNTIES BY MONDAY AFTERNOON...AS THE ATMOSPHERIC FLOW WILL SUPPORT SEVERAL ROUNDS OF STORMS OVER THE SAME LOCATIONS. EVERYONE SHOULD CONTINUE TO MONITOR THIS DEVELOPING WEATHER SITUATION. ...DAYS FOUR THROUGH SEVEN... THE STRONG TO SEVERE WEATHER SITUATION WILL CONTINUE OVER THE OUTLOOK AREA DURING THE MID TO LATE WEEK...AS A STRONG JET STREAM CONTINUES TO INTERACT WITH A STALLED FRONTAL BOUNDARY OVER THE REGION. A FEW MORE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH A POTENTIAL FOR FLOODING RAINS. THE LOCATION AND INTENSITY OF INDIVIDUAL STORM SYSTEMS REMAINS UNCERTAIN...DUE TO THE EXACT POSITION OF THE STALLED FRONT. CONTINUE TO MONITOR THE LATER FORECAST AND STATEMENTS FOR MORE INFORMATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TONIGHT AND ON SUNDAY EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 3, 5:03 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SAT MAY 03 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0442 PM PUCKETT MS FLOODING
05/03/03 RANKIN SIX INCHES OF WATER OVER
SPRING WATER ROAD 11/2
MILES WEST OF HIGHWAY 18
NEAR PUCKETT REPORTED BY
HAM RADIO OPERATOR
0441 PM PUCKETT MS WIND DAMAGE
05/03/03 RANKIN SEVERAL TREES ALONG
COUNTY LINE ROAD 3 MILES
WEST OF PUCKETT REPORTED
BY HAM RADIO OPERATOR
0445 PM BAY SPRINGS MS 1.75 INCH HAIL
05/03/03 JASPER GOLF BALL SIZE HAIL ON
HIGHWAY 15 IN BAY SPRINGS
REPORTED BY MHP
0445 PM PUCKETT MS 0.88 INCH HAIL
05/03/03 RANKIN NICKEL SIZE HAIL ALONG
THE RANKIN/SIMPSON COUNTY
LINE REPORTED BY BRANDON
EOC STORM SPOTTER.
0448 PM MENDENHALL MS 1.00 INCH HAIL
05/03/03 SIMPSON QUARTER SIZE HAIL 9 1/2
MILES EAST OF MENDENHALL
ON HIGHWAY 13 REPORTED BY
HAM RADIO OPERATOR.
0457 PM FLORENCE MS 0.75 INCH HAIL
05/03/03 RANKIN DIME SIZE HAIL 1 MILE
SOUTH OF FLORENCE ON OLD
HIGHWAY 49 REPORTED BY
HAM RADIO OPERATOR.
0456 PM RAYMOND MS 0.25 INCH HAIL
05/03/03 HINDS PEA SIZE HAIL ON DRY
GROVE ROAD 3 MILES SOUTH
OF RAYMOND REPORTED BY
HAM RADIO OPERATOR.Local storm report, May 3, 5:10 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT SAT MAY 03 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0453 PM PUCKETT MS 0.75 INCH HAIL
05/03/03 RANKIN DIME SIZE HAIL SW PUCKETT
300 YARDS EAST OF
SIMPSON/RANKIN COUNTY
LINE ON HIGHWAY 13
REPORTED BY HAM RADIO
OPERATOR.
0441 PM PACHUTA MS WIND DAMAGE
05/03/03 CLARKE NUMEROUS LARGE LIMBS DOWN
ALONG WITH STREET SIGNS
IN PACHUTA REPORTED BY
PUBLIC.
0500 PM PACHUTA MS 60 MPH WIND GUST
05/03/03 CLARKE 60 MPH WINDS REPORTED IN
PACHUTA BY PUBLIC.
0450 PM PACHUTA MS WIND DAMAGE
05/03/03 CLARKE NUMEROUS TREES DOWN NEAR
PACHUTA COMMUNITY
REPORTED BY PUBLICLocal storm report, May 3, 5:21 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SAT MAY 03 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0450 PM PUCKETT MS WIND DAMAGE
05/03/03 RANKIN NUMEROUS TREES AND POWER
LINES DOWN ON HIGHWAY 18
NEAR PUCKETT COMMUNITY
REPORTED BY EMA
0445 PM HARMONY MS 1.00 INCH HAIL
05/03/03 JEFFERSON QUARTER SIZE HAIL NEAR
THE COMMUNITY OF HARMONY
REPORTED BY SHERIFFS
OFFICE.
0515 PM SHUBUTA MS 0.88 INCH HAIL
05/03/03 CLARKE NICKEL SIZE HAIL NEAR
SHUBUTA COMMUNITY
REPORTED BY PUBLIC.Local storm report, May 3, 5:28 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SAT MAY 03 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0523 PM MAGEE MS 0.88 INCH HAIL
05/03/03 SIMPSON NICKEL SIZE HAIL IN MAGEE
REPORTED BY HAM RADIO
OPERATOR.Local storm report, May 3, 5:49 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT SAT MAY 03 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0510 PM FOXWORTH MS WIND DAMAGE
05/03/03 MARION SEVERAL TREES DOWN IN
FOXWORTH COMMUNITY
REPORTED BY CIVIL
DEFENSE.
0510 PM COLUMBIA MS 1.75 INCH HAIL
05/03/03 MARION GOLF BALL SIZE HAIL 4 SW
COLUMBIA REPORTED BY
EMA.Local storm report, May 3, 6:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT SAT MAY 03 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0515 PM SHUBUTA MS 1.00 INCH HAIL
05/03/03 CLARKE QUARTER SIZE HAIL IN
SHUBUTA REPORTED BY
PUBLIC.The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 12:22 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 58 min |
| May 3, 12:34 AM CDT | Tornado Warning | JAN | Lauderdale | 61 min |
| May 3, 2:56 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 44 min |
| May 3, 3:27 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 28 min |
| May 3, 4:39 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 46 min |
| May 3, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 46 min |
| May 3, 5:31 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 59 min |
| May 3, 5:45 AM CDT | Severe Thunderstorm Warning | JAN | Kemper | 75 min |
| May 3, 6:18 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 62 min |
| May 3, 6:36 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 59 min |
| May 3, 7:12 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 63 min |
| May 3, 7:21 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 19 min |
| May 3, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 63 min |
| May 3, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 65 min |
| May 3, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 62 min |
| May 3, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 24 min |
| May 3, 4:23 PM CDT | Tornado Warning | JAN | Rankin, Simpson | 47 min |
| May 3, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 62 min |
| May 3, 4:48 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 42 min |
| May 3, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 58 min |
| May 3, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.